# SDR 08FDEA01693

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON LT BOTTOM WING SKIN AND SUPPORT BRACKET FOR   HYDRAULIC LINES.  REPAIR PERFORMED BY OVERSIZING AND SPOTFACING THE HOLES, INSTALLING FREEZE PLUG  IAW DRAWING R571-50532, APPROVED BY RAS /BAE/1006364/2008 ISS A AND EA 6-2900-114925.
